On a Generalized Hypergeometric Distribution

R.K. Saxena; A.M. Mathai

Metrika (1967)

  • Volume: 11, page 127-132
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Saxena, R.K., and Mathai, A.M.. "On a Generalized Hypergeometric Distribution." Metrika 11 (1967): 127-132. <http://eudml.org/doc/175321>.

author = {Saxena, R.K., Mathai, A.M.},
journal = {Metrika},
keywords = {statistics},
pages = {127-132},
title = {On a Generalized Hypergeometric Distribution},
url = {http://eudml.org/doc/175321},
volume = {11},
year = {1967},

AU - Saxena, R.K.
AU - Mathai, A.M.
TI - On a Generalized Hypergeometric Distribution
JO - Metrika
PY - 1967
VL - 11
SP - 127
EP - 132
KW - statistics
UR - http://eudml.org/doc/175321
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.